# SDR CAL951136

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73243
- Make and model: Boeing 7372C0
- Aircraft serial: 20072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 323
- Part time: 70,967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND T-ANGLE CORRODED AT STA 323, S27L TO S27R.  A NEW T-ANGLE WAS INSTALLED IAW SRM 51-30-2.  (X)
